# SDR SIMA20131122007

- Difficulty date: November 22, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,591 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION OF FLT 9805 FOUND RT OTBD SILL IS CORRODED ON UPPER & LOWER SURFACES BETWEEN FS 349.00 & FS 346.00. ACFT WAS REMOVED FROM SERVICE.  REPAIRED SILL IAW ERS-CR-53MR-089.
